# SDR 03FDEA01722

- Difficulty date: October 8, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB FLAP OB HINGE FITTING (FLAP SIDE)  IB ACTUATOR ATTACHMENT LUG HOLE CORRODED. LT WING O/B FLAP O/B HINGE FITTING (FLAP SIDE) - I/B ACTUATOR ATTACHMENT   LUG HOLE CORRODED.     LT WING O/B FLAP O/B HINGE FITTING (FLAP SIDE) - I/B ACTUATOR  ATTACHMENT   LUG HOLE  CORROSION REMOVED AND REPAIRED AS PER FEDEX EA 1-5750-71742  LT AND RT OUTBOARD FLAP- OUTBOARD HINGE BRACKET BORE CORRODED.
